Stability of a quadratic functional equation in quasi--Banach spaces
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper we establish the general solution and investigate the Hyers–Ulam–Rassias stability of the following functional equation in quasi-Banach spaces. [수식] where Iij = {1, 2, 3, 4}\{i, j} for all 1 ≤ i < j ≤ 4. The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
Abstract
In this paper we establish the general solution and investigate the Hyers–Ulam–Rassias stability of the following functional equation in quasi-Banach spaces. [수식] where Iij = {1, 2, 3, 4}\{i, j} for all 1 ≤ i < j ≤ 4. The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
참고문헌 (16)
- J. AczLel, "Functional Equations in Several Variables, With applications to mathematics, information theory and to the natural and social sciences. Encyclopedia of Mathematics and its Applications, 31" (1989), Cambridge University Press
- D. Amir, "Characterizations of inner product spaces, Operator Theory: Advances and Applications, 20" (1986), Birkhauser Verlag
- Y. Benyamini, "Geometric Nonlinear Functional Analysis. Vol. 1" (2000), American Mathematical Society
- P. W. Cholewa, "Remarks on the stability of functional equations", Aequationes Mathematicae, 27(1), pp.76~86 (1984)
- S. Czerwik, "On the stability of the quadratic mapping in normed spaces", Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 62, pp.59~64 (1992)
- P. G˘.avruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", Journal of Mathematical Analysis and Applications, 184(3), pp.431~436 (1994)
- A. Grabiec, "The generalized Hyers-Ulam stability of a class of functional equations", Publicationes Mathematicae Debrecen, 48(3), pp.217~235 (1996)
- D. H. Hyers, "On the stability of the linear functional equation", The Proceedings of the National Academy of Sciences, 27, pp.222~224 (1941)
- P. Jordan, "On inner products in linear, metric spaces", Annals of Mathematics (2), 36(3), pp.718~723 (1935)
- K. Jun, "On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality", MATHEMATICAL INEQUALITIES & APPLICATIONS, 4(1), pp.93~118 (2001)
- Pl. Kannappan, "Quadratic functional equation and inner product spaces", Results in Mathematics, 27(3), pp.368~372 (1995)
- A. Najati, "Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spa", Journal of Mathematical Analysis and Applications, 337(1), pp.399~415 (2008)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proceedings of the American Mathematical Society, 72(2), pp.297~300 (1978)
- S. Rolewicz, "Metric Linear Spaces, PWN—.Polish Scientific Publishers" (1984), D. Reidel Publishing Co.
- F. Skof, "Local properties and approximation of operators", Rendiconti del Seminario Matematico e Fisico di Milano, 53, pp.113~129 (1983)
- S. M. Ulam, "A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no 8" (1960), Interscience Publishers
